# SDR IPXA2024092129171

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 83,378 hours, 19,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATOR NOT ILLUMINATING. REMOVED AND REPLACED BATTERY AND LIGHT BULBS IAW AMM 25-61-04. OPS. CHECK GOOD. THIS CLEARS DEFERRAL.PLACARD REMOVED. NO DISABLING DMP APPLIED.
